Q. What if I give too much of Laripod DS 100mg/5ml Syrup by mistake?
An extra dose of Laripod DS 100mg/5ml Syrup is unlikely to do harm. However, if you think you have given too much of Laripod DS 100mg/5ml Syrup to your child, immediately speak to a doctor. Overdose may cause unwanted side effects and may even worsen your child’s condition.
Q. Are there any possible serious side effects of Laripod DS 100mg/5ml Syrup?
Some serious side effects of this medicine include persistent vomiting, kidney damage, allergy, diarrhea, and severe gastrointestinal infections. Always consult your child’s doctor for help in such a situation.
Q. Can other medicines be given at the same time as Laripod DS 100mg/5ml Syrup?
Laripod DS 100mg/5ml Syrup can sometimes interact with other medicines or substances. Tell your doctor about any other medicines your child is taking before starting Laripod DS 100mg/5ml Syrup. Also, check with your child’s doctor before giving any medicine to your child.
Q. Can I get my child vaccinated while on treatment with Laripod DS 100mg/5ml Syrup?
Antibiotics usually do not interfere with the ingredients in vaccines or cause a bad reaction in a child who has just been vaccinated. However, children taking antibiotics should not get vaccinated until they recover from the illness. As soon as your child feels better, the vaccine can be given.
Q. Which lab tests may my child undergo while taking Laripod DS 100mg/5ml Syrup on a long-term basis?
The doctor may prescribe getting kidney function tests and liver function tests periodically to keep a check on your child’s condition.
Q. The mucus coming out of my child’s nose is yellow-green. Is it a sign of a bacterial infection?
Yellow or green mucus in the nose does not mean that antibiotics are needed. During a common cold, it is normal for mucus to thicken up and change from clear to yellow or green. Symptoms often last for 7-10 days.
Q. My child is having a sore throat and ear infection. Can I give antibiotics?
No. More than 80% of sore throats and ear infections are caused by a virus and antibiotics are not given for viral infections. If your child has a sore throat, runny nose, a barky cough, pain, and discharge from the ear, it is most likely because of a virus. Consult your child’s doctor to seek guidance.
Q. Does a common cold caused by viruses always result in a secondary bacterial infection? When to start an antibiotic to prevent infection?
In most cases, bacterial infections do not follow viral infections. Using antibiotics to treat viral infections may instead lead to side effects without benefiting your child's health. Use antibiotics only after consulting with your child’s doctor.
Q. Can Laripod DS 100mg/5ml Syrup impact my child’s digestive system?
Children often have a sensitive stomach and develop a stomach upset while taking antibiotics. When antibiotics are given, the good bacteria in their gastrointestinal tract may take a hit too. Laripod DS 100mg/5ml Syrup may kill off the good bacteria along with the bad, increasing the risk of developing other infections. In case your child is having diarrhea while on Laripod DS 100mg/5ml Syrup, do not stop the medicine course. Instead, call your child’s doctor to ask about the next steps. In some cases, the doctor may alter the dose.
Q. Can Laripod DS 100mg/5ml Syrup lead to bacterial resistance in my child?
Yes, irregular treatment, repeated use, and misuse of Laripod DS 100mg/5ml Syrup can lead to resistance. Resistant bacteria are no longer killed by the antibiotics and may lead to reinfection.